- Citado por SciELO
- Citado por Google
- Similares en SciELO
- Similares en Google
Revista médica de Chile
versión impresa ISSN 0034-9887
TAPIA E, OSCAR; VILLASECA H, MIGUEL; SIERRALTA Z, ARMANDO y ROA S, JUAN CARLOS. Duodenal villous atrophy associated with Mycophenolate mofetil: Report of one case. Rev. méd. Chile [online]. 2010, vol.138, n.5, pp.590-594. ISSN 0034-9887. http://dx.doi.org/10.4067/S0034-98872010000500010.
Mycophenolate mofetil (MMF) is an immunosupressor agent frequently used in patients after bone marrow or solid organ transplants. The most common adverse reactions of the drug are gastrointestinal, specially diarrhea and vomiting. We report a 53-year-old male, that received a heart transplant receiving immunosuppression with cyclosporine, mycophenolate mofetil and prednisone. Six months after the transplant, the patient started with diarrhea, anorexia and weight loss. A duodenal biopsy showed villous atrophy. Celiac disease and the presence of parasites were discarded. Mycophenolate mofetil was discontinued and one week later, diarrhea subsided. Two months later the patient was asymptomatic and recovered weight. A new duodenal biopsy showed absence of villous atrophy.
Palabras clave : Diarrhea; Immunosuppressive agents; Mycophenolate mofetil.